Jump to content
Important Survey - Please Participate ×

Did I taper to fast? Is this normal?


[Me...]

Recommended Posts

First post here. I was on xanax for about 6 months during my mothers death. I was using it mostly to sleep, taking 1-1.5 mg to sleep. I would take it Monday-Thursday and skip Friday and Saturday because I would go out and drink and start up again Sunday. One week I went a couple days without taking it and started getting a numb face and felt depersonalized. So I went to the doctors, she told me I might be having w/d and needed to get back on and taper off. So starting on the 1st of September I took .25 three times a day for 2 weeks, then .25 two times a day for 2 weeks. Then basically C/T after that. I went through October with some symptoms disappearing like the numbing of the face and joint pain. But now in the beginning of November I still have Brain Fog, Depersonalization (which comes in windows), and extreme fatigue. Did I go to fast? Is this normal? Should I tough it out? I only feel slightly better then October but it comes in waves.
Link to comment
Share on other sites

I'd ride it out for sure. You didn't seem to take them that long or consistently so I'm sure it will be be behind you fairly soon. If though you're still drinking a lot every weekend you might want to consider this a contributing factor. You might be having alcohol withdrawal during the week. Sort of a four day hangover which can cause your sxs or at least compound them. B
Link to comment
Share on other sites

×
×
  • Create New...